# SDR CA060510007

- Difficulty date: May 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,477 hours, 23,869 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CABIN PORTION OF PHASE 3 INSPECTION FOUND BOTH RT EMERG EXIT DOORS WOULD NOT OPEN FROM INSIDE.  BOTH DOORS WERE REMOVED VIA EXT HANDLE AND DISASSEMBLED, UPON INSPECTION, FOUND RT COUPLING P/N 129-514065-2 WAS MATED TO SHAFT P/N 129-514033-2 AT ALL TIMES.  HANDLE LINKAGE WAS REMOVED AND DISASSEMBLED.  FOUND THERE WAS JUST ENOUGH SURFACE CORROSION ON EXT SURFACE OF THE SHAFT AND INTERNAL SURFACE OF COUPLER TO KEEP EXTERIOR HANDLE ENGAGED AT ALL TIMES WHICH IN TURN USED THE OUTSIDE HANDLE AS A STOP WHEN TRYING TO OPEN THE EXIT FROM INSIDE.  COUPLER WAS REMOVED FROM THE SHAFT AND SURFACE CORROSION REMOVED.  UNIT WAS REASSEMBLED AND EMERG EXIT HANDLE FUNCTION TESTED SERVICEABLE.
